MathSciNet Relay Station
MathSciNet bibliographic data
MR2277781 60H10 (34K20 34K50)
Randjelović, Jelena; Janković, Svetlana On the $p$th moment exponential stability criteria of neutral stochastic functional differential equations. J. Math. Anal. Appl. 326 (2007), no. 1, 266–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement